1. bookVolumen 18 (2010): Edición 1 (March 2010)
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés
Acceso abierto

Integrability Formulas. Part I

Publicado en línea: 05 Jan 2011
Volumen & Edición: Volumen 18 (2010) - Edición 1 (March 2010)
Páginas: 27 - 37
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés

[1] Czesław Byliński. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.Search in Google Scholar

[2] Noboru Endou and Artur Korniłowicz. The definition of the Riemann definite integral and some related lemmas. Formalized Mathematics, 8(1):93-102, 1999.Search in Google Scholar

[3] Noboru Endou, Katsumi Wasaki, and Yasunari Shidama. Definition of integrability for partial functions from R to R and integrability for continuous functions. Formalized Mathematics, 9(2):281-284, 2001.Search in Google Scholar

[4] Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.Search in Google Scholar

[5] Artur Korniłowicz and Yasunari Shidama. Inverse trigonometric functions arcsin and arccos. Formalized Mathematics, 13(1):73-79, 2005.Search in Google Scholar

[6] Jarosław Kotowicz. Convergent real sequences. Upper and lower bound of sets of real numbers. Formalized Mathematics, 1(3):477-481, 1990.Search in Google Scholar

[7] Jarosław Kotowicz. Partial functions from a domain to a domain. Formalized Mathematics, 1(4):697-702, 1990.Search in Google Scholar

[8] Jarosław Kotowicz. Partial functions from a domain to the set of real numbers. Formalized Mathematics, 1(4):703-709, 1990.Search in Google Scholar

[9] Jarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990.Search in Google Scholar

[10] Xiquan Liang and Bing Xie. Inverse trigonometric functions arctan and arccot. Formalized Mathematics, 16(2):147-158, 2008, doi:10.2478/v10037-008-0021-3.10.2478/v10037-008-0021-3Search in Google Scholar

[11] Konrad Raczkowski. Integer and rational exponents. Formalized Mathematics, 2(1):125-130, 1991.Search in Google Scholar

[12] Konrad Raczkowski and Paweł Sadowski. Real function continuity. Formalized Mathematics, 1(4):787-791, 1990.Search in Google Scholar

[13] Konrad Raczkowski and Paweł Sadowski. Topological properties of subsets in real numbers. Formalized Mathematics, 1(4):777-780, 1990.Search in Google Scholar

[14] Yasunari Shidama. The Taylor expansions. Formalized Mathematics, 12(2):195-200, 2004.Search in Google Scholar

[15] Andrzej Trybulec and Czesław Byliński. Some properties of real numbers. Formalized Mathematics, 1(3):445-449, 1990.Search in Google Scholar

[16] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Search in Google Scholar

[17] Edmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.Search in Google Scholar

[18] Yuguang Yang and Yasunari Shidama. Trigonometric functions and existence of circle ratio. Formalized Mathematics, 7(2):255-263, 1998.Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo